# SDR DHL2003604714

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN SHOWS SEVERAL SPOTS OF CORROSION BETWEEN STA 510.000 AND 570.000, L-31R - L-34R.  PERFORMED MAJOR REPAIR IAW EODHL-030541, ED-3310.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  BLENDED OUT CORRODED AREA IAW EODHL-030541, ED-3310.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED DOUBLER (7075-T6 AL0.071) IAW EODHL-030541, ED-3310.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER WITH NEW FASTENERS IAW EODHL-030541, ED-3310, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
